# SDR 2000UALA00544

- Difficulty date: June 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 34,545 hours, 13,014 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Tail
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVER ROTATION ON LANDING CAUSED TAIL STRIKE.  *S/D*  AIRCRAFT HAD A PREVIOUS TAIL STRIKE PRIOR TO THIS EVENT.  THE EXISTING REPAIR WAS ABRADED AWAY BY CONTACT WITH RUNWAY.  NO FURTHER DAMAGE WAS DONE TO AIRCRAFT STRUCTURE.  REMOVED EXISTING REPAIR, AND RESTORED REPAIR USING SRM AND OEM REPAIR INFORMATION.  REPAIR RECORDED ON MRA 115.
